No Cover Image

Journal article 324 views

Homotopy invariant presheaves with framed transfers

Grigory Garkusha Orcid Logo, Ivan Panin

Cambridge Journal of Mathematics, Volume: 8, Issue: 1, Pages: 1 - 94

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Cambridge Journal of Mathematics
ISSN: 2168-0930 2168-0949
Published: International Press of Boston 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa52799
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: motivic homotopy theory, framed presheaves
Issue: 1
Start Page: 1
End Page: 94